# SDR UALA2013021901002

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 62,347 hours, 23,084 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R HAS A LOUD NOISE COMING FROM ITS SEAL.  CLEANED AND RESEALED LOWER AFT DOOR SEAL AT R2 DOOR.  PERFORMED PRESSURE, OK TO CONTINUE.
